A monadicity theorem

Francis Borceux, B. J. Day

    Research output: Contribution to journalArticlepeer-review

    2 Citations (Scopus)


    A monadicity theorem is established, for functors which satisfy the conditions of the “first isomorphism theorem” (following Linton's terminology). An application is made to the characterisation of certain types of algebraic categories generated by linear monads.

    Original languageEnglish
    Pages (from-to)291-296
    Number of pages6
    JournalBulletin of the Australian Mathematical Society
    Issue number2
    Publication statusPublished - 1977


    Dive into the research topics of 'A monadicity theorem'. Together they form a unique fingerprint.

    Cite this